Jordan <i>k</i>-derivations of certain Nobuswa gamma rings
From the very definition, it follows that every Jordan k-derivation of a gamma ring M is, in general, not a k-derivation of M. In this article, we establish its generalization by considering M as a 2-torsion free semiprime ?N-ring (Nobusawa gamma ring). We also show that every Jordan k-derivation of a 2-torsion free completely semiprime ?N-ring is a k-derivation of the same.
GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 31 (2011) 53-64
How to Cite
The copyright of GANIT: Journal of Bangladesh Mathematical Society is reserved by Bangladesh Mathematical Society (web: https://bdmathsociety.org/)